Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Terrible chills on Parnate Justherself54

Posted by Phillipa on October 6, 2007, at 0:01:27

In reply to Terrible chills on Parnate, posted by Justherself54 on October 5, 2007, at 23:34:41

Same dose of thryroid I'm on did they do bloodwork to check it as if it gets hyper or close to you get hot so the opposite it could have gone up. Did you get the thyroid med after the surgery? Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:787175
URL: http://www.dr-bob.org/babble/20070929/msgs/787186.html